Oregon, 2007High Wind in Oregon, December 2 to 3, 2007
December 2 to 3, 2007 · NWS PQR · 4 events in 4 counties and zones
Two very strong storms brought hazardous winter weather conditions to the Pacific northwest. The first of these storms rocked the coast of north and central Oregon with very strong winds.
- Deaths
- 0
- Injuries
- 0
- Property damage
- $83 million
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Two very strong storms brought hazardous winter weather conditions to the Pacific northwest. The first of these storms rocked the coast of north and central Oregon with very strong winds. The storm approached from the west-southwest overnight Saturday night, December 1st, and the frontal system reached the coastline by early Sunday, December 2nd. The strongest winds were experienced Sunday afternoon. The high wind speeds associated with this storm brought down not only tree limbs, but whole trees. Multiple roads were closed along the coast and up into the coast range due to downed trees and power lines. Also, power was lost to the entire coastline between Yachats and Pacific City.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before the first event at Dec 2, 9:06 AM PST, 1 hour 54 minutes earlier.
Area forecast discussion, Dec 2, 9:06 AM PST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
906 AM PST SUN DEC 02 2007
.SYNOPSIS...THE TAIL END OF THE WINTER WEATHER PORTION OF THIS STRONG
MULTIFACETED WEATHER EVENT WILL BE HANGING ON FOR A BIT YET TODAY IN
THE SOUTH WASHINGTON AND NORTH OREGON CASCADES...THE FAR EASTERN
GORGE...AND THE UPPER HOOD RIVER VALLEY. WE ARE ALSO NOW SEEING THE
FIRST STRONG LOW MOVE NORTHEAST OFF THE COAST...BRINGING IN THE FIRST
ROUND OF HEAVY RAIN AND STRONG WIND. THIS LOW WILL MOVE INTO SOUTHERN
B.C. THIS EVENING. THE SECOND WAVE COMES IN TONIGHT WITH EVEN MORE
HEAVY RAIN...STRONGER WIND AND CONTINUED RISING SNOW LEVELS. THE
HEAVY RAIN AND STRONG WIND WILL CONTINUE INTO EARLY MONDAY NIGHT
UNTIL A COLD FRONT MOVES ONSHORE. THERE IS A VERY DISTINCT
POSSIBILITY OF FLOODING ESPECIALLY ON COASTAL RIVERS...BUT POSSIBLY
INLAND RIVERS AS WELL BEFORE THIS EVENT IS OVER. IN ADDITION...SOME
OF THE STRONGEST WINDS IN QUITE SOME TIME ARE POSSIBLE NEAR THE
COAST. PRECIPITATION WILL TAPER OFF BY TUESDAY AS SHOWERS MOVE IN.
ADDITIONAL SYSTEMS ARE EXPECTED THROUGH THE REMAINDER OF THE
WEEK...BUT THE FLOW PATTERN IS CHANGING WITH MORE OF THE ENERGY
HEADING TOWARD CALIFORNIA.
&&
.SHORT TERM...FIRST SURGE OF HEAVY RAIN AND COASTAL WIND HAVE PUSHED
INTO SOUTHWEST WASHINGTON AND NORTHWEST OREGON THIS MORNING...AND
WILL CONTINUE THROUGH THE DAY AS A LOW HAS DEVELOPED OFF THE
WASHINGTON COAST AND WILL MOVE INTO SOUTHERN B.C. THIS EVENING. WINDS
HAVE REACH OVER 70 MPH AT A COUPLE OF LOCATIONS ON THE CENTRAL
COAST...AND WERE STARTING TO MOVE ONTO THE NORTH OREGON COAST...AND
WILL REACH THE SOUTH WASHINGTON COAST LATER THIS MORNING AND
AFTERNOON. WILL CONTINUE INLAND WIND ADVISORY AS WELL THOUGH THIS MAY
BE A LITTLE MARGINAL...AS WELL AS THE WARNING IN THE COAST RANGE. THE
RAIN WILL BE HEAVY AT TIMES TODAY ESPECIALLY NEAR THE COAST. THE
COLDER AIR IS SLOWLY SCOURING AND MIXING NEAR HOOD RIVER IN THE GORGE
AND IN THE UPPER HOOD RIVER VALLEY...AND IN THE CASCADES FROM ABOUT
MOUNT HOOD NORTH. WILL CONTINUE CURRENT WARNINGS AS THE AIR MASS IS
RIGHT NEAR FREEZING AND WILL HAVE A RAIN/SNOW/FREEZING RAIN MIX
TRANSITION TO RAIN BY TONIGHT. SNOW WILL POSSIBLY CONTINUE IN THE
SOUTH WASHINGTON CASCADES UNTIL LATE TONIGHT.
THE SECOND SURGE OF HEAVY RAIN AND STRONG WINDS COMES IN WITH THE
NEXT WAVE TONIGHT AND TUESDAY. THIS IS ACCOMPANIED BY EXTREME 100 KT
850 MB FLOW AND NEARLY 2 INCH PW VALUES...AND SHOULD RESULT IN
EXTREMELY HEAVY RAIN ESPECIALLY IN THE MOUNTAINS. EXPECT THAT WE WILL
BE GOING TO A FLOOD WATCH THIS AFTERNOON ESPECIALLY FOR COASTAL
RIVERS BUT WILL BE EVALUATING INLAND RIVERS AS WELL THROUGH THE DAY.
PEAK COASTAL WINDS GUSTS WITH THIS SURGE COULD REACH OVER 100 MPG AT
SOME OF OUR WINDIER LOCATIONS. THIS IS ONE OF THE MOST SIGNIFICANT
STORMS FOR OUR AREA IN A WHILE.
THE FRONT COMES INLAND MONDAY EVENING...AND THE WINDS AND RAIN SHOULD
EASE BY LATER MONDAY NIGHT AND TUESDAY MORNING AS WE TRANSITION TO
SHOWERS. SNOW LEVELS ARE ONLY MODEST BEHIND THE COLD FRONT. TOLLESON
.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...
THINGS SO BUSY IN THE SHORT TERM...THAT NOT MUCH CHANGE WAS MADE TO
THE LONG TERM. SOME VARIATION IN THE MODELS...SO NOT A LOT OF DETAIL
ATTEMPTED. MODELS THERE APPEARS TO BE A SYSTEM EVERY SO OFTEN BUT
NOTHING AS STRONG AS THIS WEEKEND. TOLLESON
&&
.AVIATION...A WARM FRONT IS SLATED TO MOVE NORTH THROUGH THE
FORECAST AREA THIS MORNING. IT SHOULD CLEAR KONP AND KEUG BY 20Z OR
SO AND AREAS FURTHER NORTH BY 22-23Z. WILL SEE A MIX OF VFR AND MVFR
CIGS UNTIL THIS WARM FRONT DRAWS NEAR...AT WHICH POINT ALL SITES
SHOULD SEE CIGS DROP TO IFR LEVELS. BEST CHANCE FOR IFR VSBY AND
LIFR CIGS AT COASTAL SITES. INLAND WINDS WILL BE BRISK
TODAY...AROUND 20KTS SUSTAINED WITH GUSTS TO 35KTS OR SO. COASTAL
SITES WILL SEE SUSTAINED WINDS ABOVE 35KTS BY DAWN...WITH GUSTS TO
NEAR 55KTS LATE MORNING AND EARLY AFTERNOON.
KPDX AND APPROACHES...MVFR CIGS STICK AROUND THROUGH ROUGHLY 00Z
BEFORE LIFTING TO VFR. MAIN CONCERN WILL BE INCREASING LOW LEVEL
WIND FIELDS. MODEL SOUNDINGS AT KPDX SHOW WINDS BETWEEN 2-3K FT
INCREASING TO NEAR 60KTS AROUND 18Z. COULD SEE SOME OF THESE WINDS
SURFACE TO THE TUNE OF 40-45KTS.
&&
.MARINE...WINDS A LITTLE SLOW TO COME UP IN THE NRN WATERS THIS
MORNING...ONLY AT SMALL CRAFT LEVELS AS OF 10Z...BUT THIS WILL NOT
LAST LONG AS WINDS IN THE SOUTH WATERS ARE SOLID GALES. A WARM FRONT
WILL ENTER THE WATERS NEAR 18Z AND MOVE NORTH THROUGH EARLY
AFTERNOON...USHERING IN STORM FORCE WINDS TO ALL WATERS BY 20Z. THERE
IS SOME POTENTIAL OF SEEING HURRICANE FORCE GUSTS IN FAR SOUTH
WATERS LATER THIS MORNING...BUT CONFIDENCE NOT HIGH ENOUGH TO ISSUE
A WARNING FOR THAT. WILL LET DAY SHIFT GET A LOOK AT 12Z GUIDANCE
AND MAKE FINAL CALL. WINDS DECREASE BACK TO THE HIGH END GALES THIS
EVENING...ONLY TO INCREASE BACK UP OVER 50 KTS MOST WATERS BY
MIDNIGHT. SOLID HURRICANE FORCE GUSTS SOUTHERN WATERS SHORTLY AFTER
MIDNIGHT...EXPANDING TO ALL WATERS BY 12Z MONDAY MORNING. SEAS WILL
RISE ABOVE 20 FT LATER THIS MORNING...REACHING 25 TO 30 FT BY THIS
AFTERNOON. SEAS SHOULD REACH NEAR 40 FEET OR MORE BY DAYBREAK
MONDAY.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
WA/OR...STORM WARNING CAPE SHOALWATER TO FLORENCE THROUGH THIS
EVENING.
HURRICANE FORCE WIND WARNING TONIGHT THROUGH MONDAY MORNING.
HIGH SURF WARNING NORTH AND CENTRAL OREGON COAST
AND SOUTH WASHINGTON TODAY THROUGH THIS EVENING.
COASTAL FLOOD WATCH NORTH AND CENTRAL OREGON COAST AND
SOUTH WASHINGTON COAST SUNDAY NIGHT AND MONDAY.
HIGH WIND WARNING THROUGH MONDAY EVENING FOR THE N AND
CENTRAL OREGON COAST.
HIGH WIND WARNING LATE SUNDAY MORNING THROUGH MONDAY EVENING
FOR THE SOUTH WASHINGTON COAST...THE NORTH AND CENTRAL
OREGON COAST RANGE...AND THE WILLAPA HILLS.
WIND ADVISORY FOR THE GREATER PORTLAND/VANCOUVER METRO AREAS
...THE NORTH AND CENTRAL WILLAMETTE VALLEY...AND THE LOWER
COLUMBIA AND INTERSTATE 5 CORRIDOR FOR SUNDAY AFTERNOON
THROUGH MONDAY EVENING.
WINTER STORM WARNING THROUGH TODAY FOR THE S WA CASCADE
FOOTHILLS.
WINTER STORM WARNING THROUGH THIS EVENING FOR THE N OREGON
CASCADES.
WINTER STORM WARNING THROUGH TONIGHT FOR THE S WA CASCADES.
WINTER STORM WARNING FOR THE UPPER HOOD RIVER VALLEY THROUGH
THIS MORNING.
WINTER STORM WARNING THROUGH SUNDAY FOR THE WESTERN COLUMBIA
GORGE.
&&
.PRELIMINARY POINT POPS (PROBABILITY OF MEASURABLE PRECIPITATION)
AST +++96 PDX ++++7 SLE ++++6 EUG +9++6
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Dec 2, 5:57 AM PST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
557 AM PST SUN DEC 2 2007
ORZ001>004-WAZ020-021-031400-
NORTH OREGON COAST-CENTRAL OREGON COAST-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
SOUTH WASHINGTON COAST-
557 AM PST SUN DEC 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
STRONG WINDS ARE EXPECTED TODAY AND TONIGHT. HIGH SURF AND
COASTAL FLOODING IS ALSO POSSIBLE ALONG THE COAST. REFER TO
THE LATEST FORECAST (PDXZFPPQR) AND STATEMENTS (PDXNPWPQR AND
PDXCFWPQR) FOR DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STRONG WINDS ARE EXPECTED MONDAY. REFER TO THE LATEST FORECAST
(PDXZFPPQR) AND WARNINGS (PDXNPWPQR) FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF HIGH WINDS ARE ENCOURAGED.
ORZ009-011-013-014-WAZ019-023-040-031400-
WESTERN COLUMBIA RIVER GORGE-NORTHERN OREGON CASCADES-
CASCADES IN LANE COUNTY-UPPER HOOD RIVER VALLEY-
SOUTH WASHINGTON CASCADES-SOUTH WASHINGTON CASCADE FOOTHILLS-
557 AM PST SUN DEC 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SIGNIFICANT ACCUMULATIONS OF SNOW WILL CONTINUE TODAY...AND INTO
TONIGHT IN THE CASCADES. REFER TO THE LATEST FORECAST (PDXZFPPQR)
AND WARNINGS (PDXWSWPQR) FOR DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SIGNIFICANT SNOWFALL IS POSSIBLE IN THE WASHINGTON CASCADES
MONDAY. REFER TO THE LATEST FORECAST (PDXZFPPQR) FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF SNOW ACCUMULATIONS ARE ENCOURAGED.
ORZ005>008-WAZ022-039-031400-
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
557 AM PST SUN DEC 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
WINDY CONDITIONS ARE EXPECTED TODAY AND TONIGHT. REFER TO THE
LATEST FORECAST (PDXZFPPQR) AND STATEMENT (PDXNPWPQR) FOR
DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
WINDY CONDITIONS ARE EXPECTED MONDAY. REFER TO THE LATEST
FORECAST (PDXZFPPQR) AND STATEMENT (PDXNPWPQR) FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF HIGH WINDS ARE ENCOURAGED.
ORZ010-012-031400-
NORTHERN OREGON CASCADE FOOTHILLS-
CASCADE FOOTHILLS IN LANE COUNTY-
557 AM PST SUN DEC 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
PZZ250-255-270-275-031400-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
20 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 20 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 20 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 20 TO 60 NM-
557 AM PST SUN DEC 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
STORM FORCE WINDS EXPECTED TODAY AND HURRICANE FORCE WINDS
EXPECTED TONIGHT. REFER TO THE LATEST COASTAL WATERS FORECAST
(PDXCWFPQR) FOR DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
HURRICANE FORCE WINDS EXPECTED MONDAY. REFER TO THE LATEST
COASTAL WATERS FORECAST (PDXCWFPQR) FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Dec 2, 7:20 AM PST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
720 AM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM NON-TSTM WND DMG NEWPORT 44.63N 124.05W
12/02/2007 LINCOLN OR TRAINED SPOTTER
PEAK GUST 61MPH AT 415AM.
&&
DKEIRNSLocal storm report, Dec 2, 10:33 AM PST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1033 AM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 10 WNW MCMINNVILLE 45.27N 123.38W
12/02/2007 M1.83 INCH YAMHILL OR CO-OP OBSERVER
24 HR TOTAL
&&
DKEIRNSLocal storm report, Dec 2, 10:37 AM PST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1037 AM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM NON-TSTM WND DMG LINCOLN CITY 44.97N 124.01W
12/02/2007 LINCOLN OR TRAINED SPOTTER
PK GUST 65MPH AT LINCOLN CITY PD
&&
DKEIRNSHigh Wind, Central Oregon Coast
- When
- December 2, 11:00 AM PST to December 3, 2:00 AM PST
- Where
- Central Oregon Coast forecast zone
- Measured
- 109 kt (125 mph) measured gust
- Property damage
- $434,000
- Reported by
- Public
Wind gust recorded in Lincoln City. Other impressive wind reports from this event include: 50 kt with gusts to 72 kt at the Newport airport; 45 kt with gusts to 72 kt on the Yaquina Bay Bridge along Hwy. 101; gusts to 70 kt at the Roads End Beach in Lincoln City; gusts to 53 kt in Yachats.
Other wind gusts were also recorded in Lincoln City at the police department on Dec 2. Other wind reports include: 54 kt with gusts to 76 kt at the Yaquina Bay Bridge along Hwy. 101; 48 kt with gusts to 71 kt at the Newport airport; 43 kt with gusts to 70 kt at the Newport Jetty; gusts to 68 kt at Agate Beach; gusts to 57 kt in Florence; gusts to 56 kt in Gleneden Beach; gusts to 55 kt in South Beach; gusts to 50 kt in Yachats.
High Wind, Northern Oregon Coast
- When
- December 2, 11:30 AM PST to December 3, 8:00 AM PST
- Where
- Northern Oregon Coast forecast zone
- Measured
- 112 kt (129 mph) measured gust
- Property damage
- $63 million
- Reported by
- Emergency Manager
Wind gust recorded in Bay City. This was the highest wind gust report of the entire event. Other impressive wind reports include: gusts to 90 kt at Rockaway Beach; gusts to 75 kt in Astoria as well as on Clatsop Spit; 52 kt with gusts to 74 kt at the Astoria airport; gusts to 65 kt in Tillamook as well as gusts to 64 kt at the Tillamook airport.
Other wind gusts were also recorded on Dec 2 on Clatsop Spit, west of Astoria. Sustained winds of 59 kt were also recorded. Other wind reports include: gusts to 70 kt at both Cannon Beach and Youngs Bay; gusts to 67 kt at Rockaway Beach;; gusts to 54 kt at Tillamook Bay; gusts to 53 kt at Garibaldi.
High Wind, Coast Range of Nw Oregon
- When
- December 2, 2:00 PM PST to December 3, 8:30 AM PST
- Where
- Coast Range of Nw Oregon forecast zone
- Measured
- 64 kt (74 mph) measured gust
- Property damage
- $20 million
- Reported by
- Mesonet
Wind gust recorded at the Cedar RAWS, about 35 miles west of McMinnville. NOTE: Damage estimate is for the entire North Oregon Coast Range. Other winds were reported at the Cedar RAWS site.
High Wind, Central Coast Range of W Oregon
- When
- December 2, 2:00 PM PST to December 3, 8:30 AM PST
- Where
- Central Coast Range of W Oregon forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Property damage
- $2,000
- Reported by
- Mesonet
Wind gust recorded at the Rockhouse RAWS, about 20 miles west of Dallas. NOTE: Damage estimate is for entire Central Oregon Coast Range. Other winds were reported at the Cedar RAWS site. Also, reports were given of wind-downed trees which closed Hwy. 20 for a period of time.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Debris Flows and Flooding in Washington, December 2 to 5, 20073 deaths · $120 million · 11 events
- High Wind in Washington, December 2 to 3, 20072 deaths · 12 injured · $27 million · 78 kt wind · 9 events
- High Surf in California, December 2 to 6, 20073 deaths · $80,000 · 2 events
- High Wind in Washington, December 2 to 3, 20072 deaths · $10 million · 90 kt wind · 2 events
- Winter Storm and Winter Weather in Pennsylvania, December 2 to 3, 20071 death · 6 injured · 10 events
- Winter Storm in Vermont, December 2 to 4, 2007$220,000 · 16 events
- Winter Storm in New York, December 2 to 3, 2007$55,000 · 4 events
- Winter Storm in New York, December 2 to 3, 2007$50,000 · 5 events
- Winter Storm and Winter Weather in New York, December 2 to 3, 200723 events
- Winter Storm and Winter Weather in New Jersey, December 2 to 3, 20071 injured · 12 events
- Heavy Snow and High Wind in Montana, December 2 to 4, 200770 kt wind · 9 events
- Avalanche in Wyoming, December 2, 20071 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 72106, 72097, 110972, 110973.